Remarks on Leray's self-similar solutions to the 3D magnetohydrodynamic equations

被引:2
|
作者
Benbernou, Samia [1 ]
Ragusa, Maria Alessandra [2 ]
Terbeche, Mekki [3 ]
机构
[1] Univ Mostaganem, Dept Math, Mostaganem 27000, Algeria
[2] Univ Catania, Dipartimento Matemat & Informat, I-95125 Catania, Italy
[3] Univ Oran, Dept Math, Fac Sci, Oran 31000, Algeria
关键词
magnetohydrodynamic equations; Morrey-Campanato space; self-similar solution; BMO space; NAVIER-STOKES EQUATIONS; REGULARITY CRITERION; WEAK SOLUTIONS; SPACES;
D O I
10.1002/mma.3001
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this note, we examine small self-similar solutions of the 3D incompressible magnetohydrodynamic equations in homogenous function spaces and show the uniqueness of self-similar solutions when the velocity field is small in some homogeneous function spaces. This extend the recent results given by C. He and Z. Xin. On the self-similar solutions of the magneto-hydro-dynamic equations. Acta Mathematica Scientia, serie B English Edition 2009; 29 (3): 583-598. It is a natural way to extend the space widely and improve the previous results. Copyright (c) 2013 John Wiley & Sons, Ltd.
引用
收藏
页码:2615 / 2618
页数:4
相关论文
共 50 条